# SDR DALA2024043004820

- Difficulty date: April 24, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N572DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0200
- Aircraft time: 13,506 hours, 1,571 cycles
- System (JASC): 5700 · Wing Structure
- Part: Sealant
- Part number: UNKNOWN
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AD/EM-EO TASK - RH WING W/C 5720-01102-06B STEP 30.   RT WING SEALANT APPLIED AS PER W/C 5720-01102-06B STEP 13 FOUND SATISFACTORY.
